# SDR AALA202212204222

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 61,560 hours, 36,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DIFFICULT TO ARM., VERY RESISTANT TO MOVEMENT AND MUST BE SMASHED DOWN TO INDICATE ARMED ON FLIGHT DECK DOOR PAGE  MAINTENANCE REMOVED DEBRIS FROM FLOOR GIRT BAR RECEPTICLES AND LUBED GIRT BAR AS REQUIRED.. DOOR ARMS OK WITH NORMAL FORCE REQUIRED PER AMM 52-11-00-820-001-A.
